I have had mutliple strokes. High blood pressure with a constant increase lately. My neck and knees are so bad I can't do much anymore. Was on morphine 70mg daily for a year. Mised an apppointment and didn't get meds and had (still having withdrawal) problems. My Gi tract is a constant pain, but all tests have shown nothing. I am currently taking trammodol tid for pain and needless to say not much relief.
You are in a mess with all your problems. Tramadol will not help atvall but with your blood pressure and other problems pain management will be a difficult thing. Have had strokes myself and am on fetanyl patches. Have youasked you medic to try some of them? Even a low dose of 25mcgh should give you some effective relief. I don't know how it works in the USA but here in England we ask the doctor to either send us to the pain clinic or else prescribe the patches as a trial. If you miss a appointment in the States do they automatically take you off the drug and are your withdrawal symptoms still bad I earnestly think you ought to contact your doctor and explain the seriousness of your situation and demand relief from the pain. Tell him you have been abroad and contacted a doctor whilst away and he recommended the fentanyl.
Good luck and keep your chin up
Have to ask some questions, what type of arthritis do you have, rhuematoid or osteo? If you are still in withdrawls then you will have stomach pain, did it
start before you stopped the methadone?
Is your blood pressure under control? What medication(s) do you take for it?
Only your doctor can recommend what is best for your situation but have you considered medication like Lyrica. It is non narcotic and is really for nerve pain but may well help.
It might just be an idea and a good one that our friend jsdjbrett was talking about, You might just make a visit to the doctors office and talk with him about the various medical problems that you have (another thing I want to bring up) you blood pressure may be elevated partly because you are in chronic pain, the patches he was talking about come in a low 25mcg dose, you can wear a patch and it isn't changed usually for 3 days, throughout the 72 hours an effective but low dose for a pain medication is released into your system, talking about this the doctor could talk with you about the pro's and the con's and further explain any questios that you might have, if for some reason this isn't the drug then he might be able to find another one that you both feel comfort with, whatever the case as our friends says keep your chin up, hopefully things will start to move in a more positive way, I wish the only the very best
- Morphine Information for Consumers
- Morphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Morphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2010 • 1 answer
Posted 3 Jul 2010 • 1 answer
Posted 20 Jul 2012 • 2 answers
Posted 6 Jul 2013 • 1 answer
High Blood Pressure - I've been having problems with HBP, it's at an average of 180/95+. I'm taking?
Posted 16 Sep 2017 • 1 answer